Joy Morris
Joy Morris
Professor of Mathematics, University of Lethbridge
Verified email at
Cited by
Cited by
Self-complementary circulant graphs
B Alspach, J Morris, V Vilfred
Ars Combinatoria 53, 187-192, 1999
On the maximum orders of elements of finite almost simple groups and primitive permutation groups
S Guest, J Morris, C Praeger, P Spiga
Transactions of the American Mathematical Society 367 (11), 7665-7694, 2015
Cyclic hamiltonian cycle systems of the complete graph minus a 1-factor
H Jordon, J Morris
Discrete Mathematics 308 (12), 2440-2449, 2008
Automorphism groups of circulant graphs—a survey
J Morris
Graph Theory in Paris, 311-325, 2006
Automorphism groups with cyclic commutator subgroup and hamilton cycles
E Dobson, H Gavlas, J Morris, D Witte
Discrete Mathematics 189 (1-3), 69-78, 1998
Automorphism groups of wreath product digraphs
E Dobson, J Morris
the electronic journal of combinatorics 16 (1), R17, 2009
Hamiltonian cycles in Cayley graphs whose order has few prime factors
K Kutnar, D Marusic, DW Morris, J Morris, P Sparl
arXiv preprint arXiv:1009.5795, 2010
Automorphisms of Cayley graphs on generalised dicyclic groups
J Morris, P Spiga, G Verret
European Journal of Combinatorics 43, 68-81, 2015
Toida's conjecture is true
E Dobson, J Morris
Electronic Journal of Combinatorics, 2002
Isomorphic Cayley graphs on nonisomorphic groups
J Morris
Journal of Graph Theory 31 (4), 345-362, 1999
On automorphism groups of circulant digraphs of square-free order
E Dobson, J Morris
Discrete mathematics 299 (1-3), 79-98, 2005
Isomorphisms of Cayley graphs
J Morris
Simon Fraser University, 1999
Generalised quadrangles with a group of automorphisms acting primitively on points and lines
J Bamberg, M Giudici, J Morris, GF Royle, P Spiga
Journal of Combinatorial Theory, Series A 119 (7), 1479-1499, 2012
Classifying arc-transitive circulants of square-free order
C Li, D Marušič, J Morris
Journal of Algebraic Combinatorics 14 (2), 145-151, 2001
Every finite non-solvable group admits an oriented regular representation
J Morris, P Spiga
Journal of Combinatorial Theory, Series B 126, 198-234, 2017
On colour-preserving automorphisms of Cayley graphs
A Hujdurović, K Kutnar, DW Morris, J Morris
arXiv preprint arXiv:1411.6732, 2014
Strongly regular edge-transitive graphs
J Morris, CE Praeger, P Spiga
arXiv preprint arXiv:0907.1338, 2009
Classification of finite groups that admit an oriented regular representation
J Morris, P Spiga
Bulletin of the London Mathematical Society 50 (5), 811-831, 2018
On the automorphism groups of almost all circulant graphs and digraphs
S Bhoumik, E Dobson, J Morris
Drustvo Matematikov, Fizikov in Astronomov, 2018
Automorphism groups of circulant digraphs with applications to semigroup theory
J Ara˙jo, W Bentz, E Dobson, J Konieczny, J Morris
Combinatorica 38 (1), 1-28, 2018
The system can't perform the operation now. Try again later.
Articles 1–20